# SDR 2007UALA00395

- Difficulty date: February 9, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 59,958 hours, 9,706 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE AFT RIGHT EMERGENCY LIGHT L392 INOP.    REPLACED LIGHT. OP CHECKS OK FOR SERVICE.
